Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

SWOLLEN ANKLES

forklift28

New member
Registered
Joined
Aug 29, 2010
Messages
310
I've been taking my standard gear,and some research peps..GHRP-6,2,and hexarelin(alternating them) along with CJC-1295 W/DAC.I have been experiencing some issues with significant swelling around my ankles..no where else.Has anybody encountered a problem like this..it looks like I sprained both my ankles.I take 100 mcg's of each..ghrp 3x daily and cjc-1295 once in the morning.
 

Abomb

New member
Newbies
Joined
Sep 21, 2010
Messages
14
One of your compounds is causing you to have Adema. Atleast that what it sounds like. My ankels would swell right above my socks.
 

forklift28

New member
Registered
Joined
Aug 29, 2010
Messages
310
I'm sure it was from the hexarelin..I got some with a red dot in the mixture..told the source and they hooked me up with another.I reconstituted it up and it mixed well..didn't see anything and me the guinea pig I am used it anyway cause it was just so hard to throw it away..I'm hoping that's what it is causing it..it is just liked you described..looked like i had cankles..and could see the sock line when i took my socks off..this morning did the ghrp-6..if it comes back again gonna have to look elsewhere.
 

umfaan

Banned
Joined
Oct 29, 2009
Messages
40
I'm sure it was from the hexarelin..I got some with a red dot in the mixture..told the source and they hooked me up with another.I reconstituted it up and it mixed well..didn't see anything and me the guinea pig I am used it anyway cause it was just so hard to throw it away..I'm hoping that's what it is causing it..it is just liked you described..looked like i had cankles..and could see the sock line when i took my socks off..this morning did the ghrp-6..if it comes back again gonna have to look elsewhere.
i have it as well

its from a combination of all your peptides giving u high hormone levels

i am on cjc/ghrp 6 and have major fluid retention particularly in my ankles.

i have stopped both 4 days ago but symptoms are still there

hopefully go soon
 

teewoods

Member
Registered
Joined
Jan 28, 2009
Messages
196
i have it as well

its from a combination of all your peptides giving u high hormone levels

i am on cjc/ghrp 6 and have major fluid retention particularly in my ankles.

i have stopped both 4 days ago but symptoms are still there

hopefully go soon


Maybe you 2 wont to compare notes and see if you have the same source. That would be at least somewhere to start from
 

MissyM

Active member
Registered
Joined
May 17, 2009
Messages
105
I have this same deal going on, basically standard cycle. Second cycle, 600 T, 300 Deca, 30 dbol. I read that it is a side of test. Mine are bad, to the point where I can't walk a block and a half without taking a 30 second break to let the pain subside.
 

bigoso

New member
Registered
Joined
Jan 23, 2006
Messages
278
couple of things...are you taking an AI, your estrogen may be high if not...get your estradiol and estrone levels checked. If it's not that it could be more serious and you should get your heart checked. Chest xray and bnp would be a good start
 

Chipper Jones78

Verified Customer
Kilo Klub Member
Registered
Verified Customer
Joined
Aug 30, 2007
Messages
2,055
I dont think you folks understand how real dangerous and serious edema is.

Take action now, no joke.

It will start with kindney failure.

Get yourselves checked out asap!!
 
Last edited:

Muler

New member
Registered
Joined
Aug 28, 2010
Messages
108
Check your blood pressure now bro, edema can be related to many different things, but when i had it my doc found that my BP was way high. Take everyones advice and get medical help. Better safe than sorry!
 

Forum statistics

Total page views
501,988,393
Threads
123,380
Messages
2,348,828
Members
155,074
Latest member
Dark4594
Top